Advertisement

Science China Mathematics

, Volume 61, Issue 12, pp 2267–2282 | Cite as

The landing of parameter rays at non-recurrent critical portraits

  • Yan Gao
  • Jinsong ZengEmail author
Articles
  • 16 Downloads

Abstract

Based on the distortion theory developed by Cui and Tan (2015), we prove the landing of every parameter ray at critical portraits coming from non-recurrent polynomials, thereby generalizing a result of Kiwi (2005).

Keywords

critical portraits non-recurrent impressions 

MSC(2010)

37F45 37F10 

Notes

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 11501383 and 11471317) and China Scholarship Council for Supports. The authors thank Professors Guizhen Cui and Lei Tan for introductions and many helpful suggestions.

References

  1. 1.
    Carleson L, Jones P, Yoccoz J C. Julia and John. Bol Soc Bras Mat, 1994, 25: 1–30MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Cui G, Tan L. Distortion control of conjugacies between quadratic polynomials. Sci China Math, 2010, 53: 625–634MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Cui G, Tan L. A characterization of hyperbolic rational maps. Invent Math, 2011, 183: 451–516MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Cui G, Tan L. Hyerbolic-parabolic deformations of rational maps. ArXiv:1501.01385, 2015Google Scholar
  5. 5.
    Douady A, Hubbard J H. Étude Dynamique des Polyn omes Complexes I and II. Orsay: Publ Math Orsay, 1984Google Scholar
  6. 6.
    Kahn J, Lyubich M. Quasi-additivity law in conformal geometry. Ann of Math (2), 2009, 169: 561–593MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kiwi J. Combinatorial continuity in complex polynomial dynamics. Proc Lond Math Soc (3), 2005, 91: 215–248MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Levin G, Sodin L. Polynomials with a disconnected Julia set, and the Green mapping. In: Dynamical Systems and Complex Analysis. Kiev: Naukova Dumka, 1992, 17–24zbMATHGoogle Scholar
  9. 9.
    Ma~né R. On a lemma of Fatou. Bol Soc Bras Mat, 1993, 24: 1–11CrossRefGoogle Scholar
  10. 10.
    Qiu W, Wang X, Yin Y. Dynamics of McMullen maps. Adv Math, 2012, 229: 2525–2577MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Shishikura M, Tan L. An alternative proof of Ma~né’s theorem on non-expanding Julia sets. In: The Mandelbrot Set, Theme and Variations. London Mathematical Society Lecture Note Series, vol. 274. Cambridge: Cambridge University Press, 2000, 265–279zbMATHGoogle Scholar
  12. 12.
    Yin Y. On the Julia set of semi-hyperbolic rational maps. Chinese J Contemp Math, 1999, 20: 469–476MathSciNetGoogle Scholar
  13. 13.
    Zeng J. Quasisymmetric rigidity, carpet Julia sets and the landing of dynamical and parameter rays, thesis. https://doi.org/okina.univ-angers.fr/publications/ua13589/1/zjs_thesis.pdf , 2015Google Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of MathematicsSichuan UniversityChengduChina
  2. 2.School of Mathematics and Information ScienceGuangzhou UniversityGuangzhouChina

Personalised recommendations